Previous |  Up |  Next


Title: On common fixed point theorems for three and four self mappings satisfying contractive conditions (English)
Author: Bouhadjera, Hakima
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 49
Issue: 1
Year: 2010
Pages: 25-31
Summary lang: English
Category: math
Summary: In this contribution, we discuss some unique common fixed point theorems for three and four occasionally weakly compatible mappings satisfying different types of contractive condition. (English)
Keyword: Occasionally weakly compatible mappings
Keyword: contractive modulus function
Keyword: common fixed point theorems
MSC: 47H10
MSC: 54H25
idZBL: Zbl 05978035
idMR: MR2797520
Date available: 2010-09-13T06:52:44Z
Last updated: 2013-09-18
Stable URL:
Reference: [1] Aage, C. T., Salunke, J. N.: A note on common fixed point theorems.Int. J. Math. Anal. 2, 28 (2008), 1369–1380. Zbl 1171.54317, MR 2513823
Reference: [2] Al-Thagafi, M. A., Shahzad, N.: Generalized I-nonexpansive selfmaps and invariant approximations.Acta Math. Sin. (Engl. Ser.) 24, 5 (2008), 867–876. Zbl 1175.41026, MR 2403120, 10.1007/s10114-007-5598-x
Reference: [3] Jungck, G.: Compatible mappings and common fixed points.Internat. J. Math. Math. Sci. 9, 4 (1986), 771–779. MR 0870534, 10.1155/S0161171286000935
Reference: [4] Jungck, G., Murthy, P. P., Cho, Y. J.: Compatible mappings of type $(A)$ and common fixed points.Math. Japon. 38, 2 (1993), 381–390. Zbl 0791.54059, MR 1213401
Reference: [5] Jungck, G., Rhoades, B. E.: Fixed points for set valued functions without continuity.Indian J. Pure Appl. Math. 29, 3 (1998), 227–238. Zbl 0904.54034, MR 1617919
Reference: [6] Pathak, H. K., Cho, Y. J., Kang, S. M., Madharia, B.: Compatible mappings of type $(C)$ and common fixed point theorems of Greguš type.Demonstratio Math. 31, 3 (1998), 499–518. Zbl 0922.54036, MR 1658509
Reference: [7] Pathak, H. K., Khan, M. S.: Compatible mappings of type $(B)$ and common fixed point theorems of Greguš type.Czechoslovak Math. J. 45, 4 (1995), 685–698. Zbl 0848.54030, MR 1354926
Reference: [8] Sessa, S.: On a weak commutativity condition in fixed point considerations.Publ. Inst. Math. (Beograd) 32, 46 (1982), 149–153. MR 0710984


Files Size Format View
ActaOlom_49-2010-1_3.pdf 351.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo